OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6636

Title: Intervalli d'attesa fra successi contigui in condizioni di scambiabilità
Authors: Strudthoff, Mario
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Mario Strudthoff, "Intervalli d'attesa fra successi contigui in condizioni di scambiabilità", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 164-183.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: Vengono studiati, con particolare riguardo alle proprietà del primo e secondo ordine, il processo stocastico degli intervalli d'attesa fra successi contigui collegato ad una successione di eventi scambiabili (processo illimitato) e quello collegato ad una sequenza finita (processo limitato).
This article deals with the stochastic process of the successive " inter-arrival times " for exchangeable events, in the two cases unlimited and limited. Moments of the first and second order are calculated.
URI: http://hdl.handle.net/10077/6636
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:

File Description SizeFormat
StrudthoffRendMat02.pdf1.24 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.